# SDR DALA1024899886

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 753
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACKS IN ATTACH ANGLE TOP SIDE OF FUEL TANK BELOW SEAT TRACK AT BS 753 RBL 44. REPAIRED IAW SRM 51-30-2, SRM 51-30-5, SRM 57-70-5, DWG 52923154 & SRM 57-01 FIGURE 3 PAGE 117.
